# SDR WX0A2024102332205

- Difficulty date: October 21, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N275NV
- Make and model: Airbus A320-214
- Aircraft serial: 2807
- Aircraft time: 45,210 hours, 27,353 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) DURING DESCENT WE GOT A FOUL SMELL ( MUSTY ODOR ). ACCORDING TO THE FAS ITS STARTED RIGHT AFTER WE STARTED THE DESCENT AND IT LASTED TIL WE PARKED. IN THE FLIGHT DECK THE ODOR DISSIPATED AFTER A FEW MINUTES. APPARENTLY THE ODOR CAME ON ALSO RIGHT AFTER TAKE OFF BUT WENT AWAY AFTER A COUPLE MINUTES. / REF WO #505893 FOR COMPLETION OF TC 21-000-004 (PACK REBUILD) AND REF WO #506001 FOR COMPLETION OF #2 ENG REMOVE AND REPLACE. NO FURTHER DEFECTS. M PROCEDURES ALREADY REVERSED. THIS CLEARS MEL 21-52-01-G, MDDR #202147.  ORIGINAL SUBMISSION DATE: 10/23/2024
